Algebraic reflexivity for semigroups of operators.

Bračič, Janko

ELA. The Electronic Journal of Linear Algebra [electronic only] (2009)

  • Volume: 18, page 745-760
  • ISSN: 1081-3810

How to cite

top

Bračič, Janko. "Algebraic reflexivity for semigroups of operators.." ELA. The Electronic Journal of Linear Algebra [electronic only] 18 (2009): 745-760. <http://eudml.org/doc/230341>.

@article{Bračič2009,
author = {Bračič, Janko},
journal = {ELA. The Electronic Journal of Linear Algebra [electronic only]},
keywords = {semigroup of linear transformations; algebraic reflexivity},
language = {eng},
pages = {745-760},
publisher = {ILAS - The International Linear Algebra Society c/o Daniel Hershkowitz, Department of Mathematics, Technion - Israel Institute of Techonolgy},
title = {Algebraic reflexivity for semigroups of operators.},
url = {http://eudml.org/doc/230341},
volume = {18},
year = {2009},
}

TY - JOUR
AU - Bračič, Janko
TI - Algebraic reflexivity for semigroups of operators.
JO - ELA. The Electronic Journal of Linear Algebra [electronic only]
PY - 2009
PB - ILAS - The International Linear Algebra Society c/o Daniel Hershkowitz, Department of Mathematics, Technion - Israel Institute of Techonolgy
VL - 18
SP - 745
EP - 760
LA - eng
KW - semigroup of linear transformations; algebraic reflexivity
UR - http://eudml.org/doc/230341
ER -

NotesEmbed ?

top

You must be logged in to post comments.